# SDR ASOA04978

- Difficulty date: December 6, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 481051
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT FROM BTR-ATL, THE CREW RECEIVED A NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  THE QRH WAS COMPLIED WITH AND THE NWS WAS TURNED OFF.  THE CREW REQUESTED EMERGENCY VEHICLES BE PUT ON STANDBY AS A PRECAUTION.  THE TOWER DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE NWS PRESSURE SWITCH.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
